# SDR AALA20130211004

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 40,979 hours, 16,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL DISCOVERED ON AC LC VISUAL INSPECTION.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-2.
